ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Gaussian Wigner distributions: a complete characterization

Simon, R and Sudarshan, ECG and Mukunda, N (1987) Gaussian Wigner distributions: a complete characterization. In: Physics Letters A, 12 (4-5). pp. 223-228.


Download (850kB)


Necessary and sufficient conditions on a gaussian phase space distribution to be a bona fide Wigner distribution, for any number of degrees of freedom, are derived. Williamson's theorem on the normal forms of positive matrices under symplectic transformations is used in a fundamental way.

Item Type: Journal Article
Additional Information: The copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Biological Sciences > Centre for Ecological Sciences
Depositing User: jobish pachat
Date Deposited: 26 Jul 2004
Last Modified: 19 Sep 2010 04:13
URI: http://eprints.iisc.ac.in/id/eprint/966

Actions (login required)

View Item View Item